User menu

Accès à distance en utilisant le proxy de l'UCL :

https://proxy.bib.ucl.ac.be/proxy-dial

Search

Displaying 23 results.
    • Journal article
    Multiple critical points of perturbed symmetric strongly indefinite functionals
    Bonheure, Denis[UCL] Ramos, Miguel (2009) Annales de l'Institut Henri Poincaré - C - Non Linear Analysis — Vol. 26, no. 2, p. 675-688 (2009)
    • Journal article
    Positive solutions of a second-order singular ordinary differential equation
    Bonheure, Denis[UCL] Gomes, JM Sanchez, L. (2005) Nonlinear Analysis: Theory, Methods & Applications — Vol. 61, no. 8, p. 1383-1399 (2005)
    • Journal article
    Classical and non-classical solutions of a prescribed curvature equation
    Bonheure, Denis[UCL] Habets, Patrick[UCL] Obersnel, Franco Omari, Pierpaolo (2007) Journal of Differential Equations — Vol. 243, no. 2, p. 208-237 (2007)
    • Journal article
    Problems at resonance for equations with periodic nonlinearities
    Bonheure, Denis[UCL] Fabry, Christian[UCL] Ruiz, Diego[UCL] (2003) Nonlinear Analysis: Theory, Methods & Applications — Vol. 55, no. 5, p. 557-581 (2003)
    • Journal article
    Multitransition kinks and pulses for fourth order equations with a bistable nonlinearity
    Bonheure, Denis[UCL] (2004) Annales de l'Institut Henri Poincaré - C - Non Linear Analysis — Vol. 21, no. 3, p. 319-340 (2004)
    • Journal article
    Heteroclinic connections between nonconsecutive equilibria of a fourth order differential equation
    Bonheure, Denis[UCL] Sanchez, L. Tarallo, M Terracini, S (2003) Calculus of Variations and Partial Differential Equations — Vol. 17, no. 4, p. 341-356 (2003)
    • Journal article
    Littlewood's problem for isochronous oscillators
    Bonheure, Denis Fabry, Christian[UCL] (2009) Archiv der Mathematik — Vol. 93, no. 4, p. 379-388 (2009)
    • Journal article
    A variational approach to resonance for asymmetric oscillators
    Bonheure, Denis Fabry, Christian[UCL] (2007) Communications on Pure and Applied Analysis — Vol. 6, no. 1, p. 163-181 (2007)
    • Journal article
    Periodic motions in impact oscillators with perfectly elastic bounces
    Bonheure, Denis[UCL] Fabry, Christian[UCL] (2002) Nonlinearity — Vol. 15, no. 4, p. 1281-1297 (2002)
    • Journal article
    Periodic solutions of forced isochronous oscillators at resonance
    Bonheure, Denis[UCL] Fabry, Christian[UCL] Smets, D (2002) Discrete and Continuous Dynamical Systems — Vol. 8, no. 4, p. 907-930 (2002)
    • Journal article
    Multiple positive solutions of superlinear elliptic problems with sign-changing weight
    Bonheure, Denis[UCL] Gomes, JM Habets, Patrick[UCL] (2005) Journal of Differential Equations — Vol. 214, no. 1, p. 36-64 (2005)
    • Journal article
    On the multiplicity of nodal solutions of a prescribed mean curvature problem
    Bonheure, Denis Derlet, Ann de Valeriola, Sébastien[UCL] (2013) Mathematische Nachrichten — Vol. 286, no.11-12, p. 1072-1086 (2013)
    • Journal article
    Nonlinear Schrodinger equations with potentials vanishing at infinity
    Bonheure, Denis[UCL] Van Schaftingen, Jean[UCL] (2006) Comptes rendus - Mathématique — Vol. 342, no. 12, p. 903-908 (2006)
    • Journal article
    Asymptotics and symmetries of least energy nodal solutions of Lane-Emden problems with slow growth
    Bonheure, Denis[UCL] Bouchez, Vincent[UCL] Grumiau, Christopher Van Schaftingen, Jean[UCL] (2008) Communications in Contemporary Mathematics — Vol. 10, no. 4, p. 609-631 (2008)
    • Journal article
    Bound state solutions for a class of nonlinear Schrodinger equations
    Bonheure, Denis[UCL] Van Schaftingen, Jean[UCL] (2008) Revista Matematica Iberoamericana — Vol. 24, no. 1, p. 297-351 (2008)
    • Journal article
    Groundstates for the nonlinear Schrodinger equation with potential vanishing at infinity
    Bonheure, Denis Van Schaftingen, Jean[UCL] (2010) Annali di Matematica Pura ed Applicata — Vol. 189, no. 2, p. 273-301 (2010)
    • Journal article
    The logarithmic Choquard equation: Sharp asymptotics and nondegeneracy of the groundstate
    Bonheure, Denis Cingolani, Silvia Van Schaftingen, Jean[UCL] (2017) Journal of Functional Analysis — Vol. 272, no.12, p. 5255-5281 (2017)
    • Journal article
    Properties of ground states of nonlinear Schrödinger equations under a weak constant magnetic field
    Bonheure, Denis Nys, Manon Van Schaftingen, Jean[UCL] (2019) Journal de Mathématiques Pures et Appliquées — Vol. 124, no. 1, p. 123-168 (2019)